# SDR DALA2017021901456

- Difficulty date: February 18, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUTOUT STA 680 TO STA 740 LOWER THRESHOLD PLATE/SEAL FRAME(BEAM)CORRODED. REMOVED CORROSION IAW SRM 51-10-02, VERIFIED WITH A 10X MAG GLASS, NO DEFECTS FOUND. ORIGINAL .056 REMAIN .049 LOSS .007  FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15 ALLOWABLE DAMAGE 1. REMOVED AND REPLACED LOWER THRESHOLD PLATE IAW DRAWING 143N5400 SHT 1 REV B, AND 143N8322 SHT 3 REV-.
